MathSciNet Relay Station
MathSciNet bibliographic data
MR2536955 (2010g:53063) 53C21 (35B25 35J61 35R01)
Micheletti, Anna Maria; Pistoia, Angela Nodal solutions for a singularly perturbed nonlinear elliptic problem on Riemannian manifolds. Adv. Nonlinear Stud. 9 (2009), no. 3, 565–577.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement